Gradient schemes: a generic framework for the discretisation of linear, nonlinear and nonlocal elliptic and parabolic equations

Jerome Droniou, Robert Eymard, Thierry Gallouet, Raphaele Herbin

Research output: Contribution to journalArticleResearchpeer-review

78 Citations (Scopus)
Original languageEnglish
Pages (from-to)2395 - 2432
Number of pages38
JournalMathematical Models and Methods in Applied Sciences
Volume23
Issue number13
DOIs
Publication statusPublished - 2013

Cite this

@article{f3caea1486174f269b394d2a48aa99e6,
title = "Gradient schemes: a generic framework for the discretisation of linear, nonlinear and nonlocal elliptic and parabolic equations",
author = "Jerome Droniou and Robert Eymard and Thierry Gallouet and Raphaele Herbin",
year = "2013",
doi = "10.1142/S0218202513500358",
language = "English",
volume = "23",
pages = "2395 -- 2432",
journal = "Mathematical Models and Methods in Applied Sciences",
issn = "0218-2025",
publisher = "World Scientific Publishing",
number = "13",

}

Gradient schemes: a generic framework for the discretisation of linear, nonlinear and nonlocal elliptic and parabolic equations. / Droniou, Jerome; Eymard, Robert; Gallouet, Thierry; Herbin, Raphaele.

In: Mathematical Models and Methods in Applied Sciences, Vol. 23, No. 13, 2013, p. 2395 - 2432.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Gradient schemes: a generic framework for the discretisation of linear, nonlinear and nonlocal elliptic and parabolic equations

AU - Droniou, Jerome

AU - Eymard, Robert

AU - Gallouet, Thierry

AU - Herbin, Raphaele

PY - 2013

Y1 - 2013

U2 - 10.1142/S0218202513500358

DO - 10.1142/S0218202513500358

M3 - Article

VL - 23

SP - 2395

EP - 2432

JO - Mathematical Models and Methods in Applied Sciences

JF - Mathematical Models and Methods in Applied Sciences

SN - 0218-2025

IS - 13

ER -